# SDR REXA2022090702027

- Difficulty date: September 2, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BBDREF001170595
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL9 BETWEEN FS 681-836 HAS MULTIPLE SPOTS OF CORROSION.	REPLACED LBL9 SEAT TRACK BETWEEN FS681 AND FS836 IAW CRJ900 AMM 53-00-49-400-801-A07 AND SRM 51-40-11-001-001-A01
